Punjab University Journal of Mathematics, Vol 52, No 6 (2020)

Font Size:  Small  Medium  Large

Extension in the Geometry of Goncharov Motivic and Configuration Chain Complexes

M. Khalid


This study aims to propose extensions of morphisms in the geometry of configuration and Goncharov motivic chain complexes. First, the geometry of these complexes will be extended for weight 3 by introducing some interesting morphisms and then this extension for weight 4 and 5 will be presented. The commutativity of these generalized diagrams will also be proven. 

Full Text: PDF


  • There are currently no refbacks.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved